Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Albanese maps of compact Kähler manifolds

Authors: F. Campana, T. Peternell and Qi Zhang
Journal: Proc. Amer. Math. Soc. 131 (2003), 549-553
MSC (2000): Primary 32J27, 14K30, 14E30, 14J35
Published electronically: June 27, 2002
MathSciNet review: 1933346
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that compact Kähler manifolds of dimension up to four have a surjective connected Albanese map.

References [Enhancements On Off] (What's this?)

  • [BPV84] Barth, W.; Peters, C.; Van de Ven, A.: Compact complex surfaces. Erg. d. Math. 3. Folge, Band 4, Springer 1984. MR 86c:32026
  • [Ca81] Campana, F.: Coréduction algébrique d'un espace faiblement Kählerien compact. Inv. Math. 63, 187-223 (1981). MR 84e:32028
  • [CP98] Campana, F; Peternell, Th.: Complex threefolds with non-trivial holomorphic 2-forms, J. Algebraic Geom. 9, 223-264 (2000). MR 2002a:32016
  • [DPS93] Demailly, J.P.; Peternell, Th; Schneider, M.: Kähler manifolds with numerically effective Ricci class. Comp. Math. 89, 217-240 (1993). MR 95b:32044
  • [Ka88] Kawamata, Y.: The crepant blow-ups of 3-dimensional canonical singularities and its application to degeneratioon of surfaces. Ann. Math. 127, 93-163 (1988). MR 89d:14023
  • [KoMiMo92] Kollár, J.; Miyaoka, Y.; Mori, S.: Rationally connected varieties. J. Alg. Geom. 1, 429-448 (1992). MR 93i:14014
  • [KMM85] Kawamata, Y.; Matsuda, K.; Matsuki, K.; Introduction to the minimal model problem. Advanced Studies in Pure Mathematics 10, Algebraic Geometry, Sendai, 283-360 (1985). MR 89e:14015
  • [PS97] Peternell, Th.; Serrano, F.: Threefolds with nef anticanonical bundles. Collectanea Math. 49, 465-517 (1998). MR 2000b:14020
  • [Ue75] Ueno, K.: Classification theory of algebraic varieties and compact complex spaces. Lect. Notes in Math. 439, Springer 1975. MR 58:22062
  • [Ue87] Ueno, K.: On compact analytic threefolds with non-trivial Albanese tori. Math. Ann. 278, 41-70 (1987). MR 88m:32054
  • [Zh96] Zhang, Q.: On projective manifolds with nef anticanonical bundles. J. Reine Angew. Math. 478, 57-60 (1996). MR 97m:14039

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32J27, 14K30, 14E30, 14J35

Retrieve articles in all journals with MSC (2000): 32J27, 14K30, 14E30, 14J35

Additional Information

F. Campana
Affiliation: Département de Mathématiques, Université de Nancy, 54506 Vandoeuvre les Nancy, France

T. Peternell
Affiliation: Mathematisches Institut, Universität Bayreuth, 95440 Bayreuth, Germany

Qi Zhang
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211

Received by editor(s): June 1, 1999
Received by editor(s) in revised form: September 27, 2001
Published electronically: June 27, 2002
Communicated by: Michael Stillman
Article copyright: © Copyright 2002 American Mathematical Society